142 results for Functions.

Parameters for your search query:
Keyword     Functions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard Type Inequalities for Multiplicatively h-Preinvex Functions
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 65-70. DOI: 10.12691/tjant-9-3-5
Pub. Date: December 24, 2021Views: 1178Downloads: 1277
Open AccessArticle
Export: RIS | BibTeX | EndNote
Certain Generating Functions Involving Some Hypergeometric Series of Four Variables by Means of Operational Representations
Turkish Journal of Analysis and Number Theory. 2020, 8(6), 97-106. DOI: 10.12691/tjant-8-6-1
Pub. Date: November 15, 2020Views: 550Downloads: 2363
Open AccessArticle
Export: RIS | BibTeX | EndNote
Chemical Constituents and Biological Functions of Different Extracts of Millettia speciosa Leaves
Journal of Food and Nutrition Research. 2020, 8(9), 506-515. DOI: 10.12691/jfnr-8-9-7
Pub. Date: September 24, 2020Views: 2115Downloads: 3176
Open AccessArticle
Export: RIS | BibTeX | EndNote
Mean Values of Arithmetic Functions under Congruences with the Euler Function
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 39-48. DOI: 10.12691/tjant-8-2-4
Pub. Date: July 13, 2020Views: 1693Downloads: 2362
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Sobolev Space Inroad to Riemann Integrability
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 34-38. DOI: 10.12691/tjant-8-2-3
Pub. Date: July 13, 2020Views: 1637Downloads: 2434
Open AccessArticle
Export: RIS | BibTeX | EndNote
Zamzam Water is Pathogen-free, Cardioprotective and Tissue-protective: Relieving the BBC Concerns
American Journal of Clinical Medicine Research. 2020, 8(1), 5-12. DOI: 10.12691/ajcmr-8-1-2
Pub. Date: February 20, 2020Views: 4464Downloads: 4862
Figure of 5
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Extended Normal Inverse Gaussian Distribution: Theory, Methodology, Properties and Applications
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 224-230. DOI: 10.12691/ajams-7-6-4
Pub. Date: December 10, 2019Views: 5240Downloads: 5385
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 3314Downloads: 3456
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities for Three-times Differentiable Arithmetic-Harmonically Functions
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 85-90. DOI: 10.12691/tjant-7-3-5
Pub. Date: June 23, 2019Views: 3412Downloads: 3625
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76. DOI: 10.12691/tjant-7-3-3
Pub. Date: May 26, 2019Views: 3181Downloads: 3455
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects











Journals




































Article Types